# SDR USAAF98073

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - LOW LEVEL EMERGENCY FLOOR LIGHTS INOPERATIVE AFT OF ROW 16.  MAINTENANCE REPLACED THE 6 VOLT INVERTER AND TWO BATTERY PACKS.  (M)
